# SDR SWAA2022052406659

- Difficulty date: May 11, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING WTB FAIRING STRUCTURE FOR PANEL 194AL; END RIB ASSY FRAME IS CRACKED (P/N 116A3118-5) / REMOVED WING TO BODY FAIRING SUPPORT FRAME FOR PANEL 191AL IAW SRM 51-40-02-0G-0;VERIFIED NEW FRAME AS P/N 116A3118-9 ATAG WN2069 IAW DWG 116A3110 REV -; VERIFIED STEP 2; LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-05-0G-0; DWG 116A3110 REV-;  BEGAN INSTALLATION OF NEW FRAME IAW SRM 51-40-02-0G-0; DWG 116A3110REV-; VERFIED STEP 6; FINISHED INSTALLED NEW FRAME IAW SRM 51-40-02-0G-0 AND DWG 116A3110 REV:-; VERIFIE STEP 8;VERIFIED ITEM 8 AND 9;  APPLIED CIC ON NEW FRAME IAW AMM 51 -21-91-620-802;
